# SDR DALA2022050903219

- Difficulty date: May 5, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N671DN
- Make and model: Boeing 757232
- Aircraft serial: 25332
- Aircraft time: 89,455 hours, 39,784 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Doubler
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 671 CORROSION TYPE EXFOLATION ON AFT LAVATORY SHROUD INTERNAL STRUCTURE AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00223: DOUBLER INTERNAL ON AFT LAVATORY AFT CARGO COMPARTMENT WAS REPLACED PER B757-200 S.R.M. (2224375)
